Midol Complete PMS Extra Strength 32 Caplets
Health Yourself Today

Midol Complete PMS Extra Strength 32 Caplets

Regular price $12.49 $0.00

Fast pain relief and effective relief of multiple PMS symptoms: irritability, body aches, bloating, breast tenderness, cramps, back aches, headaches, temporary water weight gain and tension.

Adult dose: 2 caplets with water at the first sign of discomfort, usually 4 to 6 days prior to menstruation. Repeat every 4 hours as needed. Do not exceed 8 caplets per day as it is hazardous. If symptoms persist for more than 5 days, see your doctor.

Each caplet contains: acetaminophen 500mg, pamabrom 25mg, pyrilamine maleate 15mg.
Non-Medicinal Ingredients: carnauba wax, croscarmellose sodium, D&C red #30, D&C yellow #10, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, propylene glycol, shellac, titanium dioxide, triacetin.

Caution: This package contains enough drug to seriously harm a child. Keep out of children's reach. Do not use with other drugs containing acetaminophen. Adult use only. Do not take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Do not take if allergic to acetaminophen.